# SDR CALA2025011001865

- Difficulty date: January 6, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 35,653 hours, 12,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge Glass
- Part number: 69451434
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PRESSURE GAUGE CLEAR PLASTIC COVER FELL OFF PLACING SLIDE COVER PRESSURE GAUGE WINDOW ON DIP FOR MISSING.   REINSTALLED MISSING SLIDE COVER PRESSURE GUAGE WINDOW AT DOOR 1L AS PER ECRA 2566-01215, REV.A, PART 3 PERMANENT REPAIR.
